# SDR SWAA2022072833419

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 76,979 hours, 45,218 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: 113A270016
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP WAS FOUND WITH DELAMINATION / [01] FLAP REMOVED AND REPLACED. OPS AND ADJUSTMENT CHECKS GOOD IAW AMM 27-51-12;[02] C/W OPS AND ADJUSTMENT CHECK
